# SDR AUS20031243

- Difficulty date: November 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 6355B000103
- Part serial: 1315
- Condition: Failed
- Location: Elevator Tab
- Part time: 8,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) STABILIZER TRIM MOTOR FAILED.
